# SDR SWAA2022032169076

- Difficulty date: February 4, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT AFT CARGO BAY BS866 S-18R. MARKED. / [01] REMOVED CORROSION ON WEB AT AFT CARGO BAY BS 866 S-18R IAW SRM 51-10-02 PARAGRAPH 15 ;EVALUATED DAMAGE ;REWORKED AREA ;THE DEPPEST AREA BS 866 STR 18R; DIMENSION L=3' ;W=2' DEPTH=0.012' ORIGINAL THICKNESS 0.063 IAW SRM 53-60-15-01-1 ID 146A8113(3) TABLE#3;REMAINING THICKNESS 0.051' DAMAGE EXCEED 10% OF ORIGINAL THICKNESS;FOUND TO BE OUT OF LIMIT IAW SRM 51-60-15-1A-1 FIGU#103 DETAILS 'D' TOOL USED CALIPER ID:ATS2503 S/N A19335646 DUE 04/2022.;;[11] INSTALLED NEW WEB AT AFT CARGO BAY BS 866; STR 18R IAW SRM 51-40-02-0G-0 AND DWG 146A0080; ID: 0004; REV:-;[12] UPDATED MEASUREMENT CHART;[13] VERIFIED CORRECTIVE ACTION ITEMS 10; 11 AND 12. VERIFIED NEW WEB AT AFT CARGO BAY BS 866; STR 18R INSTALLED IAW SRM 51-40-02-0G-0 AND DWG 146A0080; ID: 0004; REV:-.;[14] UPDATED MEASUREMENTS
